# SDR SWIA2020021148385

- Difficulty date: January 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH EMERGENCY EXIT AROUND OPEN HANDLE HARDWARE CORRODED   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED CORRODED HARDWARE ON L/H EMERGENCY EXIT DOOR, 15 EACH NUTPLATES, 30 EACH RIVETS AND 27 EACH SCREWS. REF. CRJ 200 SRM.
